# SDR 2001F00473

- Difficulty date: October 23, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N31701
- Make and model: Beech 1900C
- Aircraft serial: UB2
- Aircraft time: 27,577 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Motor
- Part number: 1095243293
- Part serial: 951A88
- Condition: Failed
- Location: Elevator
- Part time: 548 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO LANDING PILOT ATTEMPTED TO TRIM NOSE UP WITH NO RESPONSE USING ELECTRIC TRIM.  PILOT ATTEMPTED TO USE MANUAL TRIM AND THE TRIM WHEEL WOULD NOT TURN.  PILOT LANDED AIRCRAFT WITHOUT INCIDENT.  UPON INSPECTION OF ELEVATOR TRIM SYSTEM FOUND ELECTRIC TRIM SERVO SHAFT WOULD NOT TURN.  REPLACED TRIM SERVO ELECTRIC TRIM, OPS CHECK OK.
